# SDR 2008UALA01276

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SURROUND OTBD WEB SUPPORT ANGLE CRACKED AT BS 277 TO 294.5 BETWEEN STR 13R AND 14R.  MAJOR REPAIR ACCOMPLISHED: REPLACED ANGLE BTWN STRINGERS 10R & 11R.
